# SDR 96ZZZX5306

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7571W
- Make and model: Cessna R182
- Aircraft serial: R18200062
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: YZ2RN7T
- Condition: Cracked
- Location: Mlg Downlock
- Part time: 1,261 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND BOTH MAIN LANDING GEAR DOWNLOCK INDICATOR SWITCHES CRACKED.  BY APPLYING VERY SLIGHT SIDE PRESSURE TO SWITCHES, THEY BOTH BROKE APART.  SUSPECT CAUSE:  BOTH LEFT AND RIGHT DOWNLOCK PADS, CESSNA P/N 2241105-5, WERE FOUND WORN.  THIS CONDITION CAUSED THE MAIN LANDING GEAR TO STRIKE THE SWITCHES WITH TOO MUCH FORCE CAUSING THE SUBSEQUENT CRACKS TO THE SWITCHES.  SUBMITTER RECOMMENDS REPLACEMENT OF WORN DOWNLOCK PADS OR INSTALLING CESSNA SK P/N SK182-8014, TO UPGRADE THE DOWNLOCK SWITCHES AND DOWNLOCK PADS, IF NOT PREVIOUSLY INSTALLED.
